Show simple item record

dc.contributor.authorCarmona Mejías, Ángeles
dc.contributor.authorMitjana Riera, Margarida
dc.contributor.authorMonsó Burgués, Enrique P.J.
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2018-12-21T09:39:59Z
dc.date.available2019-07-24T00:25:39Z
dc.date.issued2018-07-24
dc.identifier.citationCarmona, A., Mitjana, M., Monso, E. Green's function in partial subdivision networks. "Linear and multilinear algebra", Vol. 68, No 1, pp.94-112
dc.identifier.issn0308-1087
dc.identifier.urihttp://hdl.handle.net/2117/126115
dc.description.abstractIn the present work, we define a partial subdivision network of a given network G, by inserting a new vertex in some selected edges of G, so that each of these edges is replaced by two new edges with conductances that fulfil the Kirchhoff series law on the new network. Then, we obtain an expression for the Green kernel of the partial subdivision network in terms of the Green kernel of the base network. For that, we show the relation between Poisson problems on the partial subdivision network and Poisson problems on the base network. Moreover, we also obtain the effective resistance and the Kirchhoff index of the partial subdivision network in terms of the corresponding parameters on the base network. Finally, as an example, we carry out the computations in the case of a star network in which we have subdivided the even edges.
dc.language.isoeng
dc.publisherTaylor & Francis
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística
dc.subject.lcshGraph theory
dc.subject.otherResistance distance
dc.subject.otherGreen kernel
dc.subject.otherKirchhoff index
dc.subject.otherPartial subdivision network
dc.titleGreen's function in partial subdivision networks
dc.typeArticle
dc.subject.lemacGrafs, Teoria de
dc.contributor.groupUniversitat Politècnica de Catalunya. MAPTHE - Anàlisi matricial i Teoria Discreta del Potencial
dc.identifier.doi10.1080/03081087.2018.1499704
dc.description.peerreviewedPeer Reviewed
dc.relation.publisherversionhttps://www.tandfonline.com/doi/abs/10.1080/03081087.2018.1499704
dc.rights.accessOpen Access
local.identifier.drac23536767
dc.description.versionPostprint (author's final draft)
local.citation.authorCarmona, A.; Mitjana, M.; Monso, E.
local.citation.publicationNameLinear and multilinear algebra


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Spain
Except where otherwise noted, content on this work is licensed under a Creative Commons license : Attribution-NonCommercial-NoDerivs 3.0 Spain